| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -3.50/1.0/178 (sphere/cylinder/axis), was implanted into the patient's right eye (od).Elevated iop with pupillary block and athalamia are reported.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: b5: it is reported that the patient has somewhat closed angles and the vault is a little high.Patient is doing fine.Claim# (b)(4).
Additional Manufacturer Narrative
B5: reportedly, "it has somewhat closed angles and the vault is a little high." it was later reported, "over the days the patient improved somewhat with pilocarpine.Has swapped to a smaller lens for high vault." regarding causality it was reported that "he tells me that hypothalamia thinks it would be because the lens was large or implanted irregularly.He put the patient back in thinking that the lens could be stuck to the iris.When he manipulated it he thought it had turned out well, but upon inspection he realized that it had a high vault".Claim# (b)(4).